# SDR MALA020686

- Difficulty date: December 16, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 51634002
- Part serial: 9700596036
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT #3367, RH AC GEN FELL OFF LINE, CREW RESET THEN IT FELL OFF LINE SHORTLY AFTER.  AIR RETURN TO MSP.  MAINTENANCE CND, SWAPPED AC GCU'S SIDE TO SIDE PN 51634-002, SN/ON RH SIDE, 97005, SN/ON LH SIDE 96036. OPS CHECK GOOD. IAW SAAB AMM 24/21/10. INSPECTION OF RH AC GEN SHAFT SHEER SECTION AND CLAMP POSITION GOOD.
